default-icon
Red clots on whole body
Hi My child was suffering from tonsillitis from last 5 days.she has given some antibiotics but suddenly yesterday red clots appear on her whole body...plz advice what was the actual reason .
23 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepak Gabhale
General Physician 3 yrs exp Pune
Can b normal can b reaction to antibiotics can be rash due to fever... visit your doctor for detailed history, examnination & proper care
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.